# SDR CA130318006

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) BEFORE T/O, AFTER 2 MINUTES OF RUNNING TIME AT IDLE,  THE ENGINE SHUT ITSELF DOWN UNCOMMANDED.  SMOKE WAS SEEN COMING OUT OF THE ENGINE AT THE TIME.  TROUBLESHOOTING IS ON-GOING.
